Критерий P-вычислимости структур Full article
Journal |
Алгебра и логика
ISSN: 0373-9252 |
||
---|---|---|---|
Output data | Year: 2022, Volume: 61, Number: 5, Pages: 640–646 Pages count : DOI: 10.33048/alglog.2022.61.507 | ||
Authors |
|
||
Affiliations |
|
Funding (1)
1 | Russian Science Foundation | 23-11-00170 |
Cite:
Алаев П.Е.
Критерий P-вычислимости структур
Алгебра и логика. 2022. Т.61. №5. С.640–646. DOI: 10.33048/alglog.2022.61.507 РИНЦ
Критерий P-вычислимости структур
Алгебра и логика. 2022. Т.61. №5. С.640–646. DOI: 10.33048/alglog.2022.61.507 РИНЦ
Translated:
Alaev P.E.
A Criterion for P-Computability of Structures
Algebra and Logic. 2022. V.61. N5. P.437-441. DOI: 10.1007/s10469-023-09710-5 WOS Scopus РИНЦ OpenAlex
A Criterion for P-Computability of Structures
Algebra and Logic. 2022. V.61. N5. P.437-441. DOI: 10.1007/s10469-023-09710-5 WOS Scopus РИНЦ OpenAlex
Dates:
Submitted: | Apr 15, 2022 |
Accepted: | Aug 9, 2022 |
Identifiers:
Elibrary: | 54303159 |
Citing:
Пока нет цитирований